# SDR UPS98227230

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CRACK IN NR 2 KRUEGER FLAP ACTUATOR MOUNT SUPPORT STRUCTURE.  REPLACED PART WITH NEWLY FABRICATED ANGLE IAW SRM 51-10-10, ANGLE INSTALLED IAW SRM 51-30-2.
